# SDR 95UALD10018

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RIGHT AISLE EMERGENCY FLOOR STRIP LIGHTS CAME ON DURING DESCENT.  WENT OFF JUST BEFORE LANDING.  REPLACED POWER SUPPLY.
